Osaka Journal of Mathematics

Structural properties of functional-differential equations in Banach spaces

Shin-ichi Nakagiri

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 25, Number 2 (1988), 353-398.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200780777

Mathematical Reviews number (MathSciNet)
MR957869

Zentralblatt MATH identifier
0713.34069

Subjects
Primary: 47D05
Secondary: 34G10: Linear equations [See also 47D06, 47D09] 34K30: Equations in abstract spaces [See also 34Gxx, 35R09, 35R10, 47Jxx] 35R10: Partial functional-differential equations 35R20: Partial operator-differential equations (i.e., PDE on finite- dimensional spaces for abstract space valued functions) [See also 34Gxx, 47A50, 47D03, 47D06, 47D09, 47H20, 47Jxx] 45K05: Integro-partial differential equations [See also 34K30, 35R09, 35R10, 47G20]

Citation

Nakagiri, Shin-ichi. Structural properties of functional-differential equations in Banach spaces. Osaka J. Math. 25 (1988), no. 2, 353--398. https://projecteuclid.org/euclid.ojm/1200780777


Export citation